# SDR CALA9901235

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN BULGED AT STA 229 BETWEEN LONGERON 17L AND 18L.  THE BULGED AREA OF SKIN WAS REMOVED.  NEW SKIN WAS INSTALLED IAW ECRA 5330-02445.
